English
 
Help Privacy Policy Disclaimer
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT
  Localization algebras and deformations of Koszul algebras

Braden, T., Licata, A., Phan, C., Proudfoot, N., & Webster, B. (2011). Localization algebras and deformations of Koszul algebras. Selecta Mathematica, 17(3), 533-572. doi:10.1007/s00029-011-0058-y.

Item is

Basic

show hide
Genre: Journal Article

Files

show Files
hide Files
:
braden_localization_oa_2011.pdf (Any fulltext), 418KB
Name:
braden_localization_oa_2011.pdf
Description:
-
OA-Status:
Visibility:
Public
MIME-Type / Checksum:
application/pdf / [MD5]
Technical Metadata:
Copyright Date:
-
Copyright Info:
eDoc_access: PUBLIC
License:
-

Locators

show

Creators

show
hide
 Creators:
Braden, Tom, Author
Licata, Anthony1, Author           
Phan, Christopher, Author
Proudfoot, Nicholas, Author
Webster, Ben, Author
Affiliations:
1Max Planck Institute for Mathematics, Max Planck Society, ou_3029201              

Content

show

Details

show
hide
Language(s): eng - English
 Dates: 2011
 Publication Status: Published in print
 Pages: -
 Publishing info: -
 Table of Contents: -
 Rev. Type: Peer
 Degree: -

Event

show

Legal Case

show

Project information

show

Source 1

show
hide
Title: Selecta Mathematica
  Alternative Title : Sel. Math.
Source Genre: Journal
 Creator(s):
Affiliations:
Publ. Info: -
Pages: - Volume / Issue: 17 (3) Sequence Number: - Start / End Page: 533 - 572 Identifier: -